Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is there ANYTHING that DOESN'T cause weight gain?

Posted by stresser on November 23, 2004, at 21:13:58

In reply to Re: Is there ANYTHING that DOESN'T cause weight gain? saw, posted by KaraS on November 23, 2004, at 14:40:05

Welbutrin has not caused me to gain any weight, however; it does give me some anxiety. If will affect everyone differently, but it is suppose to be weight neutral. -L


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:418866
URL: http://www.dr-bob.org/babble/20041123/msgs/419507.html